# SDR SWAA2022082331813

- Difficulty date: July 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY LBL21 BS727B+10; BS727C+10; BS727C+14; BS727D+6; BS727E+2; BS727E+10; BS747 - BS787. / REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY LBL 21 BS 727B+10 REMOVED CORROSION EVALUATED AS FOLLOW L=1' W=0.750' D=0.010'; ORIGINAL THICKNESS 0.040' PER BAC 1496-377 ; BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 4A FIG 103  DETAIL D.  TOOL USED ID ATS 1672 S/N 65092939  DUE 03/2023;[05] CORRECTION STEP 2: FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS847 PREVIOUSLY REMOVED BY AD ID:TTG8Q004E2GMFABRICATED; LOCATED AND DRILLED REPLACEMENT FLOOR TO SIDEWALL SUPPORT ACB BS727 TO BS847 LBL 21 USING BAC1496-377 #7075T62 LOT:1494598-1 IAW SRM 51-40-05-0G-0 AND DWG 146A7502.FABRICATED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR AT BS BTW 727E - 747 USING BAC1496-377#7075 T62 LOT:1494598-1 IAW  SRM 53-00-53-2R-6 AND SRM 51-40-05.  APPLY CHEMICAL CONVERSION COATING AND PRIMER;[07] VERIFIED SIDEWALL SUPPORT ZEE CHANNEL AT BS 727 TO BS 847 LBL 21 IS BEING REPLACED AND INCORPORATING THE SPLICE REPAIR FROM SRM 53-00-53-2R-6INSTALLED SPLICE REPAIR AT SIDEWALL SUPPORT LBL 21 BTW BS 727E TO BS747 ACB L/H IAW SRM 53-00-53-2R-6 AND SRM 51-40-02. INSTALLATION FLOOR TO SIDEWALL SUPPORT WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q004E2GM
